Alert archive / Pennsylvania / Freeze Warnings in 2012
Freeze Warning 8, NWS State College, PA
NWS State College, PA issued this freeze warning at Apr 10, 2012, 11:08 AM EDT for 4 counties in Pennsylvania. It took effect at Apr 11, 2012, 2:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2012, 11:08 AM EDT (15:08 UTC)
- In effect from
- Apr 11, 2012, 2:00 AM EDT
- Expired
- Apr 11, 2012, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS State College, PA
Counties Cambria County, PA, Centre County, PA, Clearfield County, PA, Somerset County, PA
The radar
The State College radar (KCCX), 56 km from the middle of the area, began a volume at 15:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 3.1 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1920 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
459 WWUS71 KCTP 101508 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 1108 AM EDT TUE APR 10 2012 PAZ017-018-024-033-110400- /O.UPG.KCTP.FZ.A.0003.120411T0800Z-120411T1200Z/ /O.NEW.KCTP.FZ.W.0008.120411T0600Z-120411T1300Z/ CLEARFIELD-NORTHERN CENTRE-CAMBRIA-SOMERSET- INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG... JOHNSTOWN...SOMERSET 1108 AM EDT TUE APR 10 2012 ...A FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * TIMING...LATE TONIGHT THROUGH THE MID MORNING HOURS WEDNESDAY. * IMPACTS...TENDER VEGETATION WILL BECOME DAMAGED FROM FREEZING TEMPERATURES. TAKE PROTECTIVE ACTION TO MINIMIZE THE ADVERSE IMPACT OF THE COLD BY COVERING PLANTS...OR SPRAYING WATER ON THEM. IF POSSIBLE...BRING SUSCEPTIBLE PLANTS INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$ LAMBERT
2 follow-up statements
625 WWUS71 KCTP 102325 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 725 PM EDT TUE APR 10 2012 PAZ017-018-024-033-111300- /O.CON.KCTP.FZ.W.0008.120411T0600Z-120411T1300Z/ CLEARFIELD-NORTHERN CENTRE-CAMBRIA-SOMERSET- INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG... JOHNSTOWN...SOMERSET 725 PM EDT TUE APR 10 2012 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT WEDNESDAY... * TEMPERATURES...IN THE UPPER 20S TO LOWER 30S. * TIMING...LATE TONIGHT THROUGH THE MID MORNING HOURS WEDNESDAY. * IMPACTS...TENDER VEGETATION WILL BECOME DAMAGED FROM FREEZING TEMPERATURES. TAKE PROTECTIVE ACTION TO MINIMIZE THE ADVERSE IMPACT OF THE COLD BY COVERING PLANTS...OR SPRAYING WATER ON THEM. IF POSSIBLE...BRING SUSCEPTIBLE PLANTS INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. && $$
901 WWUS71 KCTP 110845 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 445 AM EDT WED APR 11 2012 PAZ017-018-024-033-111645- /O.NEW.KCTP.FZ.A.0004.120412T0600Z-120412T1200Z/ /O.CON.KCTP.FZ.W.0008.000000T0000Z-120411T1300Z/ CLEARFIELD-NORTHERN CENTRE-CAMBRIA-SOMERSET- INCLUDING THE CITIES OF...DUBOIS...CLEARFIELD...PHILIPSBURG... JOHNSTOWN...SOMERSET 445 AM EDT WED APR 11 2012 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING. * TEMPERATURES...IN THE LOWER 30S. * TIMING...EARLY TODAY. * IMPACTS...VEGETATION WILL BECOME DAMAGED FROM FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING IS ISSUED WHEN SUB-FREEZING TEMPERATURES ARE FORECAST TO THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS IN THE WARNED AREA ARE ADVISED TO PROTECT TENDER VEGETATION. POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD DAMAGE SENSITIVE PLANTS AND CROPS. && $$ PAZ019-025>028-034>036-045-046-049>053-056>059-063>066-111645- /O.NEW.KCTP.FZ.A.0004.120412T0600Z-120412T1200Z/ SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON- FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...STATE COLLEGE...ALTOONA...HUNTINGDON... MOUNT UNION...LEWISTOWN...MIFFLINTOWN...BEDFORD... MCCONNELLSBURG...CHAMBERSBURG...LOCK HAVEN...WILLIAMSPORT... LEWISBURG...SELINSGROVE...DANVILLE...SUNBURY...SHAMOKIN... BLOOMSBURG...BERWICK...NEWPORT...HARRISBURG...HERSHEY... POTTSVILLE...LEBANON...CARLISLE...GETTYSBURG...YORK...LANCASTER 445 AM EDT WED APR 11 2012 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING. * TEMPERATURES...CLOSE TO OR SLIGHTLY BELOW FREEZING. * TIMING...EARLY THURSDAY MORNING. * IMPACTS...VEGETATION MAY BECOME DAMAGED FROM FREEZING TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD DAMAGE SENSITIVE PLANTS AND CROPS. && $$ DANGELO
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this freeze warning went out at Apr 10, 8:56 AM EDT, 2 hours 12 minutes earlier.
Area forecast discussion, Apr 10, 8:56 AM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 856 AM EDT TUE APR 10 2012 .SYNOPSIS... MUCH COOLER AIR WILL PUSH SOUTHEAST INTO THE REGION THROUGH WEDNESDAY AS A SLOW MOVING AND DEEP UPPER LOW MEANDERS OVER THE NORTHEASTERN STATES. THIS WEATHER FEATURE WILL BRING AN INCREASING CHANCE FOR SHOWERS TO THE REGION. SOME OF THE RAIN SHOWERS WILL BE MIXED WITH SNOW THROUGH WEDNESDAY...MAINLY ACROSS THE HIGHER TERRAIN OF THE NORTH AND WEST. TEMPERATURES WILL GET BACK TO NORMALS ON FRIDAY...WITH EVEN WARMER TEMPERATURES AND HIGHER CHANCES FOR WIDESPREAD RAINFALL DURING THE UPCOMING WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... THE MAIN UPPER JET AXIS EXTENDS FROM THE UPPER MISS RIVER VALLEY...SE TO THE DELMARVA PENINSULA. A FEW...AND RATHER WELL DEFINED MID/UPPER LEVEL SHORT WAVES WILL RIPPLE SE ALONG THE NRN FRINGE OF THIS JET AXIS AND BRING PERIODS OF CLOUDS...ALONG WITH SCTD RAIN/SNOW SHOWERS DURING THE NEXT FEW DAYS. FOR TODAY...ABUNDANT SUNSHINE THIS MORNING ACROSS THE CENTRAL AND EASTERN VALLEYS OF THE STATE WILL QUICKLY SELF DESTRUCT/MIX WITH BUILDING CU DURING THE LATE MORNING/EARLY AFTERNOON HOURS...WITH BKN-OVC SKIES AND INSTABILITY SHOWERS FOR THE MID AFTERNOON INTO THE EVENING HOURS. ALTHOUGH 850-500 MB LAPSE RATES WILL BE LESS TODAY /THANKS TO COOLER 850-700 MB TEMPS/ COMPARED TO THE STEEP...8C/KM VALUES WE HAD ACROSS THE CWA MONDAY AFTERNOON...700 MB TEMPS WILL BE COOLER BY 3-4C. THESE COOLER MID-LEVEL TEMPS /AND SIMILAR 500 MB TEMPS NEAR -30C/ WILL COMBINE WITH A WELL-ALIGNED NWRLY FLOW CAUSE SIMILAR IF NOT MORE CONVECTIVE DEVELOPMENT THAN YESTERDAY. 12Z TEMPERATURES ARE STILL ABOVE FREEZING EVERYWHERE...RANGING FROM THE M/U30S IN THE MTNS...TO THE LOWER AND MID M40S ACROSS THE SUSQ VALLEY. COLD ADVECTION ALREADY UNDERWAY...AND A SLIGHT DROP WILL OCCUR THROUGH THE DAY...BUT WE COULD MIX UP TO 8H AND HALT THE TEMP DROP THERE AFTER JUST A FEW DEG C. THE UNSTABLE AIR AND UPSLOPE FLOW OVER THE NW WILL GENERATE SCT SHRAS...BUT THE TALLER HILL TOPS COULD SEE SOME GRAUPEL OR FLURRIES MIX IN. WILL JUST CALL IT A CHC FOR SHRA/SN. DO NOT EXPECT ANY ACCUMS...BUT A QUICK BURST OF SNOW OR GRAUPEL COULD START TO LAY DOWN FOR A VERY BRIEF TIME BEFORE THE SUNSHINE PEEKS THROUGH AND THE SLIGHTLY WARMER AIR MELTS IT. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/... TEMPS REMAIN BELOW NORMAL THROUGH MOST OF THE PERIOD. THE BIG UPPER TROUGH STARTS TO SHOW SIGNS OF BEGINNING A CUT-OFF TONIGHT OVER UPSTATE NY. GUSTY WEST TO NORTHWEST WINDS AND 850 MB TEMPS OF -4 TO -6C /OR 1-2 STANDARD DEVIATIONS BELOW NORMAL FOR MID APRIL/ WILL HELP TO GENERATE PLENTY OF BKN- OVC STRATO CU ACROSS THE CENTRAL AND WESTERN MTNS WITH SHOWERS OF RAIN...AND EVEN SOME WET SNOW SCATTERED ABOUT. THE TEMPS TONIGHT SHOULD BE CONDUCIVE TO ALL SNOW OVER THE LAURELS...ALLEGHENIES AND NORTHERN MOUNTAINS. WOULD NOT BE SURPRISED TO GET AN ACCUMULATION OF AN INCH OR LESS ANYWHERE THERE. BUT...THE FAR NRN TIER COUNTIES AND THE WEST- FACING HILLS IN THE LAURELS WILL HAVE THE BEST SHOT AT AN ACCUMULATION. WILL JUST MENTION SOME 70-80 POPS IN THOSE AREAS. THE PIVOT POINT/CENTER OF THE UPPER TROUGH WILL BE OVER NY STATE WED...AND A STRONG LOBE OF VORTICITY WILL PUSH THROUGH DURING THE DAY. THIS WILL CREATE WIDESPREAD SHSN/SHRA...AND TEMPS WILL STAY DOWN ANOTHER 3-5 DEGS FROM TODAY/S NOT-SO-LOFTY VALUES. WNW WINDS WILL STAY UP ENOUGH LATE TUESDAY NIGHT TO KEEP MOST LOCATIONS /THAT ARE NOW IN THE EARLY GROWING SEASON/ ABOVE THE FREEZING MARK. WILL HAVE TO KEEP AN EYE ON THE LAURELS/CLEARFIELD CO/NRN CENTRE CO FOR A FREEZE AND HAVE POSTED A FREEZE WATCH TUESDAY NIGHT/EARLY WEDNESDAY AS TEMPS ARE CURRENTLY FCST TO SETTLE BETWEEN 30 AND 32F. PERSISTENT CLOUD COVER...SCTD TO NUMEROUS SNOW SHOWERS AND THE CHC FOR EVEN A LIGHT COATING OF SNOW IN THE WRN AND NRN PA RIDGETOPS WILL ADD A BIT OF COMPLEXITY TO THE TEMP FCST FOR THAT TIME FRAME. WED NIGHT SHOULD BE EVEN COLDER AS SKIES START TO CLEAR OUT OVER MUCH OF THE AREA. BUT WILL CROSS THAT BRIDGE WHEN WE COME TO IT. THURSDAY SHOULD BE A BETTER DAY OVERALL AS THE CENTER OF A HIGH PRESSURE AREA SLIDES DOW INTO THE OHIO VALLEY FROM THE NORTHERN PLAINS. BY THAT TIME...THE UPPER TROUGH AND A SURFACE REFLECTION WILL BE FAR ENOUGH TO THE EAST TO ALLOW THE NRLY WINDS TO SLACKEN BELOW THE GENTLE ROAR THAT THEY WILL BE AT UNTIL THEN. TEMPS WILL RECOVER TO JUST 5F BELOW NORMAL DURING THE DAY TIME. SEE FIRE WX SECTION. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... THE GENERAL FLOW PATTERN ALOFT EARLY IN THE PERIOD WILL FEATURE AN AMPLIFIED RIDGE/TROUGH CONFIGURATION FROM THE N-CENTRAL PLAINS EWD TO THE NORTHEAST CONUS. THIS PATTERN WILL BE IN A TRANSITION PHASE THUR-FRI AS THE NERN CONUS TROUGH LIFTS OUT...AND HEIGHTS BEGIN TO STEADILY RISE DOWNSTREAM OF A WEST COAST MEAN TROUGH MOVG INLAND AND REACHING THE FRONT RANGE OF THE ROCKY MTNS BY EARLY NEXT WEEK. THE PRIMARY FCST ISSUES INVOLVE SHORTWAVE ENERGY MOVG SEWD DOWN THE FRONT-SIDE OF THE PLAINS RIDGE THRU THE GRT LKS LATE THURS AND DISTRIBUTION OF ENERGY EJECTING OUT OF THE WESTERN TROUGH LATE IN THE WEEKEND. BY IN LARGE...THE GLOBAL MODEL GUIDANCE AND ENSEMBLE MEANS ARE IN VERY GOOD AGREEMENT WITH ONLY MINOR DETAIL UNCERTAINTY WHICH CAN BE EXPECTED AT THESE RANGES. NO SIGNIFICANT PCPN IS EXPECTED THROUGH LATE WEEK. THE LATEST DROUGHT MONITOR NOW HAS PORTIONS OF ERN PA IN ABNORMALLY DRY /D0 OR D-ZERO/ CONDS AND STREAM FLOWS ARE NEAR OR AT RECORD LOW LEVELS. CONCERNING THE S/W ENERGY MOVING SEWD THRU THE GRT LKS...THE CMC AND ECMWF ARE THE STRONGEST WITH THIS SYSTEM AS IT MOVES AROUND THE WEST SIDE OF THE DEEP VORTEX NEAR MAINE LATE THURSDAY. HPC MDL DIAGS SUGGEST THAT THERE IS NOT QUITE ENOUGH SPACE IN THE PATTERN FOR THE MOST CLOSED SOLUTION /ECMWF/ AS THE SYSTEM SHOULD BE SHEARING OUT OF THE WESTERN SIDE OF THE DEEP CYCLONE. THE OPERATIONAL ECMWF IS SUPPORTED BY ABOUT ONE-QUARTER OF ITS ENSEMBLE MEMBERS...BUT NO CANADIAN/GEFS MEMBERS BY THURSDAY. THE PREFERENCE IS THEREFORE TWD A GENERAL MODEL COMPROMISE CLOSEST TO THE 12Z GFS...WHICH IS WEAKER THAN THE CANADIAN/ECMWF SOLUTIONS BUT SOMEWHAT STRONGER THAN THE 00Z UKMET/06Z GFS/12Z NAM SOLUTIONS. THE OVERALL IMPACT OF THIS WAVE WOULD BE TO DELAY THE ONSET OF THE ANTICIPATED SIGNIFICANT WARMING TREND BY ABOUT 1 DAY. YESTERDAY THE GFS SEEMED TO BE TOO BULLISH IN REBOUNDING HEIGHTS IN THE EAST SO A EVEN MODEL BLEND WITH AVG CONFIDENCE IS LKLY A PRUDENT APPROACH AT THIS TIME. DESPITE THE MINOR MODEL AND ENSEMBLE DIFFS...EACH SOLN BASICALLY ARRIVES AT THE SAME POINT LOOKING FURTHER OUT THROUGH THE WEEKEND AND EARLY NEXT WEEK WITH THE UPPER RIDGE EVENTUALLY BECOMING THE DOMINATE FEATURE IN THE EASTERN U.S. THIS WILL TRANSLATE INTO A STEADY TO PRONOUNCED WARM-UP AT LONGER RANGES WITH TEMPERATURES GOING ABOVE NORMAL BY NEXT WEEKEND. PA WILL BE ON THE NRN FRINGES OF THE DEVELOPING ABV NORMAL SERN U.S. RIDGE AND SUSCEPTIBLE TO RING-OF-FIRE CONVECTIVE ELEMENTS ASSOCD WITH INDIVIDUAL SHORTWAVES RIPPLING ENEWD AHEAD OF THE MEAN WRN TROF SHIFTING EWD FROM THE SRN ROCKIES INTO THE S-CENTRAL PLAINS. THERE ARE ALSO SOME ISSUES AT DY+8 INVOLVING THE NRN STREAM. BY ALL ACCOUNTS WE WILL LOSE THE BRIEF COOL SPELL MID-LATE WEEK AND TREND WARMER THROUGH THE UPCOMING WEEKEND. FROST/FREEZE ISSUES SEEM POSSIBLE FROM LATE IN THE WEEK INTO THE FIRST PART OF THE WEEKEND AS DOME OF HIGH PRESSURE SETTLES SEWD FROM THE GRT LKS AND OVR THE REGION. && .AVIATION /13Z TUESDAY THROUGH SATURDAY/... STILL SOME ISOLATED SHOWERS ON THE RADAR. TEMPS NOT ALL THAT COLD THIS MORNING...WARMER IN MANY SPOTS COMPARED TO THE LAST FEW DAYS. ONLY MINOR CHANGES MADE TO THE 12Z TAFS. EARLIER DISCUSSION BELOW. GUSTY WEST TO WNW SFC WINDS...OCCASIONALLY AROUND 35 KTS WILL IMPACT TAKEOFF AND FAP AT ALL REGIONAL CENTRAL PENN TAF SITES. INCREASING CLOUDS...AND SOME SCATTERED MID TO LATE AFTERNOON RAIN SHOWERS FROM MAINLY MID LVL CLDS WILL OCCUR THROUGH THIS AFTERNOON. THE BEST CHC FOR SHOWERS WILL BE ACROSS THE SWRN HALF OF PENNSYLVANIA LATE THIS AFTERNOON INTO EARLY TONIGHT...CLOSEST TO THE TRACK OF A MID/UPPER LEVEL DISTURBANCE HEADING ESE FROM OHIO. EXPECT MORE NUMEROUS SHOWERS OF RAIN...AND WET SNOW ACROSS THE HIGHER TERRAIN...TUE INTO WED AS THE COLD AIR DEEPENS ACROSS THE AREA. EXPECT CONDITIONS TO IMPROVE LATER IN THE WEEK...AS THE LARGE UPPER LVL LOW MOVES EAST OF PA. OUTLOOK... WED...A WELL-ALIGNED WNWLY FLOW WITH AREAS OF MVFR CIGS AND VSBYS IN NUMEROUS SHRA/SN ACROSS THE NORTHERN AND WRN MTNS OF PENN. THU-SAT...MAINLY VFR. && .FIRE WEATHER... OVERALL...THE COOLER WEATHER TODAY WILL HELP TO SHRINK THE AREA OF THE REGION WHICH WILL BE UNDER A RED FLAG WARNING. WINDS STAY GUSTY THROUGH THE NEXT 36 HRS. DEW POINTS IN THE 20S TO NEAR 30F THIS AFTN AND THE MUCH COOLER THAN NORMAL HIGHS WILL KEEP RH/S ABOVE 30 PCT FOR MOST - IF NOT ALL - LOCATIONS. JUST THE WARMER VALLEYS IN THE SE WILL BE IN DANGER OF DROPPING TO OR JUST BELOW 30 PCT RH THIS AFTN. IN ORDER TO MAINTAIN HEIGHTENED AWARENESS OF THE THREAT FOR RAPID WILDFIRE SPREAD...A RED FLAG WARNING HAS BEEN POSTED FOR THE SERN 6-7 COS. SCT SHRA AND SHSN IN THE NWRN HALF OF THE STATE WILL HELP TO KEEP THE FINE FUELS A LITTLE MORE MOIST THAN AS OF RECENT. WEDNESDAY LOOKS EVEN CHILLIER...AND AT THIS POINT...I DO NOT ANTICIPATE THE NEED FOR ANOTHER RFW WED. && .CTP WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR PAZ017-018-024-033. RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING FOR PAZ036-056-057-059-063>066. && SYNOPSIS...DANGELO/LAMBERT NEAR TERM...DANGELO/LAMBERT SHORT TERM...DANGELO LONG TERM...STEINBUGL AVIATION...LAMBERT/MARTIN FIRE WEATHER...DANGELO
Hazardous weather outlook, Apr 10, 4:20 AM EDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 420 AM EDT TUE APR 10 2012 PAZ017-018-024-033-110830- CLEARFIELD-NORTHERN CENTRE-CAMBRIA-SOMERSET- 420 AM EDT TUE APR 10 2012 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004>006-010>012-019-025>028-034-035-037-041-042-045-046-049>053- 058-110830- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-SOUTHERN CENTRE- BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 420 AM EDT TUE APR 10 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ036-056-057-059-063>066-110830- FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 420 AM EDT TUE APR 10 2012 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. RED FLAG WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DANGELO
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 4:12 AM EDT | Freeze Watch | CTP | Cambria, Centre, Clearfield, Somerset | 7 hr |
| Apr 10, 4:19 AM EDT | Red Flag Warning | CTP | Adams, Cumberland, Dauphin, Franklin, Lancaster, Lebanon and 2 more | 15 hr |
Nearby
Freeze Warnings in Pennsylvania, 2012Every freeze warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.